# SDR CA150324011

- Difficulty date: March 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 17,101 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pivot
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING WALK AROUND NOSE GEAR GROUND LOCK CONFIRMED TO BE DISENGAGED AND FULLY RETRACTED.  ON SELECTION OF GEAR UP AFTER TAKEOFF NOSE GEAR GREEN ADVISORY LIGHT EXTINGUISHED, AMBER AND RED ADVISORY LIGHTS AS WELL AS AMBER LANDING GEAR LEVER ALL REMAINED ILLUMINATED.  ADVISED DISPATCH AND MAINTENANCE, RETURNED FOR LANDING FOLLOWING THE QRH ACTIONS FOR ALTERNATE LANDING GEAR EXTENSION. LANDING UNEVENTFUL. NLG DOORS, BELLCRANK PIVOT BOLT FOUND TO HAVE FREE PLAY. NLG BELLCRANK PIVOT BOLT AND BUSHINGS INSTALLED IAW R/D 8/4-53-6764, ISSUE 1, CHECKED SERVICEABLE. ACFT RETURNED TO SERVICE.
